# SDR Q2SA2019022800137

- Difficulty date: February 14, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N361GT
- Make and model: Boeing 737436
- Aircraft serial: 25848
- Aircraft time: 54,605 hours, 36,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BP573
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY LIGHT INOP. REMOVED BATTERY POWER SUPPLY P/N BP57-3 S/N 28295. INSTALLED P/N BP57-3, S/N 1836.
